Extremes of Some Gaussian Random Interfaces

Alberto Chiarini, Alessandra Cipriani, Rajat Subhra Hazra

Onderzoeksoutput: Bijdrage aan tijdschriftTijdschriftartikelAcademicpeer review

6 Citaten (Scopus)

Samenvatting

In this article we give a general criterion for some dependent Gaussian models to belong to maximal domain of attraction of Gumbel, following an application of the Stein–Chen method studied in Arratia et al. (Ann Probab 17(1):9–25, 1989). We also show the convergence of the associated point process. As an application, we show the conditions are satisfied by some of the well-known supercritical Gaussian interface models, namely, membrane model, massive and massless discrete Gaussian free field, fractional Gaussian free field.

Originele taal-2Engels
Pagina's (van-tot)521-544
Aantal pagina's24
TijdschriftJournal of Statistical Physics
Volume165
Nummer van het tijdschrift3
DOI's
StatusGepubliceerd - 1 nov 2016

Vingerafdruk

Duik in de onderzoeksthema's van 'Extremes of Some Gaussian Random Interfaces'. Samen vormen ze een unieke vingerafdruk.

Citeer dit